Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Freely Generated Filters in Free Boolean Algebras

Joanna Grygiel
Studia Logica: An International Journal for Symbolic Logic
Vol. 54, No. 2 (Mar., 1995), pp. 139-147
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015773
Page Count: 9
  • Download ($43.95)
  • Cite this Item
Freely Generated Filters in Free Boolean Algebras
Preview not available

Abstract

In this paper we will prove that if F is a filter of a free Boolean algebra such that the minimal cardinality of the set of generators of F is an uncountable regular cardinal or a singular cardinal with uncountable cofinality then F is freely generated.

Page Thumbnails

  • Thumbnail: Page 
[139]
    [139]
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147